MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10014881
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported occlusion with alaris tubing.Additional information: delay in compounding process, this short tubing set with the texium access would not let the technician push any drug through and they had to get a new iv bag and tubing set to finish the prep.No patient impacts.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24641104
Report Number9616066-2026-00713
Device Sequence Number9876304
Product Code FPA
UDI-Device Identifier10885403221934
UDI-Public(01)10885403221934
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10014881
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/29/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown